# SDR RAIA950606

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Eng
- Part time: 5,392 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7082 - LEFT BETA LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED LEFT BETA LIGHT SWITCH.  GROUND RUNS AND LEAK CHECK GOOD.  (M)
